Alert archive / California / Hazardous Seas Warnings in 2017
Hazardous Seas Warning 2, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this hazardous seas warning at May 7, 2017, 2:28 PM PDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 7, 2017, 2:28 PM PDT (21:28 UTC)
- Expired
- May 7, 2017, 9:00 PM PDT
- In force
- 7 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
883 WHUS76 KMTR 072128 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 228 PM PDT SUN MAY 7 2017 ...STEEP SEAS CONTINUE ACROSS COASTAL WATERS... .CONDITIONS CONTINUE TO SLOWLY ABATE THIS AFTERNOON...BUT SEAS WILL REMAIN STEEP AND DANGEROUS THROUGH MONDAY MORNING. ANOTHER BOUT OF MODERATE TO FRESH NORTHERLY WINDS WILL ARRIVE EARLY IN THE WORK WEEK CAUSING STEEPENING SEAS ONCE AGAIN. PZZ575-080530- /O.CAN.KMTR.GL.W.0018.000000T0000Z-170508T0500Z/ /O.NEW.KMTR.SE.W.0002.170507T2128Z-170508T0400Z/ /O.EXT.KMTR.SC.Y.0085.170507T2128Z-170508T1000Z/ WATERS FROM PIGEON POINT TO POINT PINOS 10-60 NM- 228 PM PDT SUN MAY 7 2017 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A HAZARDOUS SEAS WARNING, WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NW TO N 15 TO 25 KT WITH A FEW GUSTS TO 35 KT THROUGH TONIGHT. * SEAS: STEEP SEAS NW TO N 13 TO 18 FT AT 11 SECONDS THROUGH TONIGHT. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-080530- /O.CAN.KMTR.GL.W.0018.000000T0000Z-170507T2300Z/ /O.NEW.KMTR.SE.W.0002.170507T2128Z-170508T0400Z/ /O.EXT.KMTR.SC.Y.0085.170507T2128Z-170508T1000Z/ WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM- 228 PM PDT SUN MAY 7 2017 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A HAZARDOUS SEAS WARNING, WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NW TO N 15 TO 25 KT WITH A FEW GUSTS TO 35 KT THROUGH TONIGHT. * SEAS: STEEP SEAS NW TO N 12 TO 17 FT AT 11 SECONDS THROUGH TONIGHT. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-080400- /O.CAN.KMTR.GL.W.0018.000000T0000Z-170507T2300Z/ /O.EXT.KMTR.RB.Y.0018.000000T0000Z-170507T2200Z/ /O.EXT.KMTR.SC.Y.0085.170507T2128Z-170508T0400Z/ COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO 10 NM- 228 PM PDT SUN MAY 7 2017 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE GALE WARNING. * WINDS: NW TO N 10 TO 20 KT WITH GUSTS TO 25 KT THROUGH THIS EVENING. * SEAS: STEEP SEAS NW 8 TO 13 FT AT 11 SECONDS THROUGH TONIGHT. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ540-080530- /O.CAN.KMTR.GL.W.0018.000000T0000Z-170507T2300Z/ /O.EXT.KMTR.SC.Y.0085.170507T2128Z-170510T1000Z/ COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO 10 NM- 228 PM PDT SUN MAY 7 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE GALE WARNING. * WINDS: NORTHWEST WINDS 15 TO 25 KT THROUGH MIDWEEK. * SEAS: STEEP SEAS NW 8 TO 13 FEET AT 11 SECONDS INTO MONDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-080400- /O.CAN.KMTR.SE.W.0001.000000T0000Z-170507T2300Z/ /O.EXT.KMTR.SC.Y.0085.000000T0000Z-170508T0400Z/ COASTAL WATERS FROM PIGEON POINT TO POINT PINOS CALIFORNIA OUT TO 10 NM- 228 PM PDT SUN MAY 7 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE HAZARDOUS SEAS WARNING. * WINDS: NORTHWEST WINDS 5 TO 15 THROUGH TONIGHT. * SEAS: STEEP SEAS NW 10 TO 15 FEET AT 11 SECONDS THROUGH THIS EVENING. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-080400- /O.CAN.KMTR.SE.W.0001.000000T0000Z-170507T2300Z/ /O.EXT.KMTR.SC.Y.0085.000000T0000Z-170508T0400Z/ COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS CALIFORNIA OUT TO 10 NM- 228 PM PDT SUN MAY 7 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE HAZARDOUS SEAS WARNING. * WINDS: NORTHWEST 5 TO 15 KT THROUGH TONIGHT. * SEAS: STEEP SEAS NW 10 TO 15 FEET AT 11 SECONDS THROUGH THIS EVENING. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-080530- /O.EXT.KMTR.GL.W.0018.000000T0000Z-170508T1000Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 228 PM PDT SUN MAY 7 2017 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS: NORTHWEST TO NORTH WINDS 25 TO 35 KT WITH GUSTS TO 45 KT THROUGH TONIGHT. * SEAS: STEEP SEAS NW 15 TO 20 FEET AT 11 SECONDS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 9TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ571-080530- /O.EXT.KMTR.GL.W.0018.000000T0000Z-170508T1000Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 228 PM PDT SUN MAY 7 2017 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS: NORTHWEST TO NORTH WINDS 20 TO 30 KT WITH GUSTS TO 40 KT THROUGH TONIGHT. * SEAS: STEEP SEAS NW 15 TO 20 FEET AT 11 SECONDS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ535-080400- /O.EXT.KMTR.SC.Y.0083.000000T0000Z-170508T0400Z/ MONTEREY BAY- 228 PM PDT SUN MAY 7 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS: WEST TO NORTHWEST WINDS 5 TO 15 KT WITH GUSTS TO 25 KT THROUGH THIS EVENING. WINDS BECOMING LIGHT AND VARIABLE OVERNIGHT. * WAVES: STEEP SEAS NW 7 TO 12 FT AT 11 SECONDS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
232 WHUS76 KMTR 080423 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 923 PM PDT SUN MAY 7 2017 ...STEEP SEAS CONTINUE ACROSS COASTAL WATERS... .CONDITIONS CONTINUE TO ABATE...BUT SEAS WILL REMAIN STEEP AND DANGEROUS THROUGH MONDAY MORNING. PZZ570-081230- /O.CAN.KMTR.GL.W.0018.000000T0000Z-170508T1000Z/ /O.EXB.KMTR.SC.Y.0085.000000T0000Z-170509T1300Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 923 PM PDT SUN MAY 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PDT TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-081230- /O.CAN.KMTR.GL.W.0018.000000T0000Z-170508T1000Z/ /O.EXB.KMTR.SC.Y.0085.000000T0000Z-170509T1300Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 923 PM PDT SUN MAY 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PDT TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-081230- /O.EXP.KMTR.SE.W.0002.000000T0000Z-170508T0400Z/ /O.EXT.KMTR.SC.Y.0085.000000T0000Z-170509T1300Z/ WATERS FROM PIGEON POINT TO POINT PINOS 10-60 NM- 923 PM PDT SUN MAY 7 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT TUESDAY... ...HAZARDOUS SEAS WARNING HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM PDT TUESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-081230- /O.EXP.KMTR.SE.W.0002.000000T0000Z-170508T0400Z/ /O.EXT.KMTR.SC.Y.0085.000000T0000Z-170509T1300Z/ WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM- 923 PM PDT SUN MAY 7 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT TUESDAY... ...HAZARDOUS SEAS WARNING HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM PDT TUESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-081230- /O.EXP.KMTR.SC.Y.0085.000000T0000Z-170508T0400Z/ /O.NEW.KMTR.SC.Y.0086.170508T0423Z-170509T0100Z/ COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO 10 NM- 923 PM PDT SUN MAY 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PDT MONDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT MONDAY. WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-081230- /O.EXP.KMTR.SC.Y.0085.000000T0000Z-170508T0400Z/ /O.NEW.KMTR.SC.Y.0086.170508T0423Z-170509T0100Z/ COASTAL WATERS FROM PIGEON POINT TO POINT PINOS CALIFORNIA OUT TO 10 NM- 923 PM PDT SUN MAY 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PDT MONDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT MONDAY. WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-081230- /O.EXP.KMTR.SC.Y.0085.000000T0000Z-170508T0400Z/ /O.NEW.KMTR.SC.Y.0086.170508T0423Z-170509T0100Z/ COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS CALIFORNIA OUT TO 10 NM- 923 PM PDT SUN MAY 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PDT MONDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT MONDAY. WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-081230- /O.EXP.KMTR.SC.Y.0083.000000T0000Z-170508T0400Z/ /O.EXA.KMTR.SC.Y.0085.000000T0000Z-170510T1000Z/ MONTEREY BAY- 923 PM PDT SUN MAY 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-081230- /O.CON.KMTR.SC.Y.0085.000000T0000Z-170510T1000Z/ COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO 10 NM- 923 PM PDT SUN MAY 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this hazardous seas warning went out at May 7, 12:58 PM PDT, 1 hour 30 minutes earlier.
Area forecast discussion, May 7, 12:58 PM PDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
1258 PM PDT Sun May 7 2017
.SYNOPSIS...Aside from a slight chance of showers over interior
portions of the Central Coast this afternoon, dry weather conditions
will prevail region-wide. A warming trend will then continue into
Tuesday as high pressure builds off of the coast. Temperatures cool
by midweek as an upper level trough approaches the Pacific Northwest
and replaces the ridge aloft.
&&
.DISCUSSION...as of 12:57 PM PDT Sunday...Temperatures at this
hour are generally a few to as much as 10 degrees warmer compared
to 24 hours ago under mostly sunny skies. A few/sct clouds persist
over the souther portion of the region however as a mid/upper
level low continues to be centered over southern California. This
system is forecast to gradually shift a bit further south and then
inland during the next 24 to 36 hours as high pressure builds
over the eastern Pacific. Meanwhile, cannot rule out an isolated
shower or two over the hills/mountains of San Benito County
through this afternoon with the proximity of the mid/upper level
low. Overall though, rain chances remain low and the remainder of
the region will continue to experience dry conditions.
As the ridge off shore builds toward the coast, a warming trend will
continue into the start of the work week with inland areas warming
back into the 70s to lower 80s by Monday and more widespread 80s
inland by Tuesday afternoon. With this pattern, boundary layer
moisture will also begin to deepen off the coast and start to spread
inland during the overnight/early morning hours. This will result in
an increased potential for stratus and potentially some patchy fog
the next few nights. By late Tuesday night into Wednesday morning,
the models are hinting at a possible southerly surge that will bring
low clouds and fog up from the southern California coast. With this
and return of a more predominate onshore flow, conditions will cool
region-wide on Wednesday by a few degrees at the coast to around 10
degrees inland. May even see places around the northern Monterey Bay
(Santa Cruz area) be under cloud cover much of the day on Wednesday.
Late in the week, the ridge will continue to flatten and be pushed
southward by and approaching mid/upper level trough. This system is
forecast to approach the Pacific Northwest Thursday into Friday and
drive a weak frontal system southward into northern and central
California. As a result, cannot rule out a slight chance of showers
across the North Bay on Thursday, yet confidence remains low given
limited upper level support and available moisture. Thus, only have a
slight chance mentioned in the official forecast at this time.
Otherwise, the trough aloft is forecast to lingering into late week
and potentially into next weekend which will help keep temperatures
generally below seasonal averages.
&&
.AVIATION...As of 10:56 AM PDT Sunday...Morning satellite shows
the majority of the forecast area clearing as low pressure over
southern Cal slips off to the east-southeast. There remain a few
clouds across the far southern terminals with some developing over
the east Bay hills. For the most part VFR skies and vsby are
expected today. Winds will be the main factor to contend with this
afternoon as the NW flow develops. While not nearly as strong as
Saturday, winds will be gusty this afternoon. With this onshore
push, look for the marine layer to redevelop tonight and in the
early morning hours of Monday. This will bring cigs down in the
typical locations with vsby nudging downward too. With high
pressure building over the area on Monday, any cig and vsby issues
should burn off quickly, by mid morning. Onshore flow will again
bring a pulse of winds on Monday afternoon.
Vicinity of KSFO...VFR. Weak easterly flow will become westerly 15
kt with gusts to about 20 kt after 20Z. A marine layer will
descend upon SFO overnight with limited impacts expected.
SFO Bridge Approach...Similar to KSFO.
Monterey Bay Terminals...Mix of VFR/MVFR will give way to all VFR
midday. Expect moderate to fresh onshore flow through the
afternoon followed by an increasing marine layer overnight.
&&
.MARINE...as of 09:15 AM PDT Sunday...Conditions will slowly
subside through the day and night as low pressure off the southern
California coast shifts eastward. Despite easing conditions,
steep seas will remain into Monday morning. High pressure will
build off the coast through the first part of the week causing a
resurgence of northerly winds and associated seas.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tngt...High Surf Advisory...Entire Coastline
SCA...Pigeon Pt to Pt Pinos 0-10 nm until 6 PM
SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm until 6 PM
SEW...Pigeon Pt to Pt Pinos 0-10 nm until 4 PM
SEW...Pt Pinos to Pt Piedras Blancas 0-10 nm until 4 PM
GLW...Pt Arena to Pigeon Pt 10-60 nm until 4 AM
SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm from 10 PM until
4 AM
GLW...Pigeon Pt to Pt Piedras Blancas 10-60 nm until 10 PM
SCA...Pt Arena to Pt Reyes 0-10 nm until 4 AM
SCA...Pt Reyes to Pigeon Pt 0-10 nm until 4 AM
GLW...Pt Arena to Pt Reyes 0-10 nm until 4 PM
GLW...Pt Reyes to Pigeon Pt 0-10 nm until 4 PM
SCA...Rough Bar Advisory for SF Bar until 6 PM
SCA...Mry Bay until 4 PM
&&
PUBLIC FORECAST: RGass
AVIATION: BFG
MARINE: BFG
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, twitter, and youtube at:
www.Facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 8:49 PM PDT | High Surf Advisory | MTR | Marin, Monterey, City and County of San Francisco, San Mateo, Santa Cruz, Sonoma | 17 hr |
| May 7, 9:53 AM PDT | Hazardous Seas Warning | MTR | 5 hr |
Nearby
Hazardous Seas Warnings in California, 2017Every hazardous seas warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.